Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Hypothyroid, have severe hair fall, hair thinning on frontal part, prescribed Hair 4 u lotion 5 % and Follihair tablets. Will it cause any side effects?

Hi Dr. I have been facing severe hair fall due to hypo thyroid problems and there is a thinning of hair right in the frontal portion of the scalp . Doctor has prescribed Hair 4 u lotion 5 % and Follihair tablets. Just need to know if the Hair 4 u lotion will have any side effects of having facial hair . Please advice. Best regards Karen
Asked On : Mon, 6 Aug 2012
Answers:  2 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello and welcome to health care magic.
regarding hypothyroidism it is essential that you get it treated as fast as possible. hair fall is primarily due to hypothyroidism and is reversible.
hair lotions do not have an important role to play.
either way it will not have any serious side effects.
thank you and wish you a speedy recovery.
dr satya
Answered: Mon, 6 Aug 2012
I find this answer helpful
Dermatologist Dr. Saka Venkata Satya Prasad's  Response
hello and welcome to health care magic
hypothyroidism is partly responsible for hair fall and correction of thyroid hormones will reverse hair fall.
hair lotions may not have an important role to play, and they dont have side efffects.
thank you wish you a speedy recovery
dr satya
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor